# SDR CALA2009090100523

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 46,586 hours, 10,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 34691
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON OVERHEAD ENTRYWAY TO CONTROL CABIN DOES NOT ILLUMINATE WHEN TESTED.  REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-07-862-023-001, S/N OFF 34691 P/N 2012-1.  OPERATIONAL CHECKS GOOD.
